# SDR CA051017010

- Difficulty date: September 29, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Idler Gear
- Part number: 6845867
- Condition: Fractured
- Location: Scavenge Pump
- Component: Scavenger Pump, Allsn
- Component part number: 6853540
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOTED AS SMOKING ON TAXI BY TOWER.  TAKEOFF WAS ABORTED AND INSUFFICIENT OIL PUMP SCAVENGE NOTED AS SOURCE OF TURBINE SMOKING PROBLEM.  WHEN DISMANTLED FOR REPAIR AND INSPECTION, FOUND ONE SCAVENGE ELEMENT GEAR HAD A BROKEN TOOTH.  PART IS 3812.7 HOURS SINCE LAST NDT INSPECTION.  OEM NOTIFIED OF PROBLEM AND PROVIDED PICTURES OF NONCONFORMANCE.
